# SDR REXA2014081100808

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 23,954 hours, 21,354 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Ulb
- Condition: Failed
- Location: Cvr
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR ULB FAILED FUNCTIONAL TEST.  R & R CVR ULB IAW AMM 23-71-03.  FUNCTIONAL CHECK GOOD IAW AMM 23-71-03-720-801.
